# SDR SWIA95576

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LT EEC FAILED ONCE ON TAKEOFF.  ABORTED TAKE OFF.  DEFERRED PER MEL 73-11-1.  CHECKED CANNON PLUG AT LEFT ENGINE EEC. CHECKS OK.  CLEAN OUT WIRING.  CHECKS GOOD.  RAN ENGINE. OPS CHECKS GOOD.
